×

Found 17 Documents (Results 1–17)

Computation of the Yoneda algebras for algebras of dihedral type. (English. Russian original) Zbl 1144.16306

J. Math. Sci., New York 130, No. 3, 4699-4711 (2005); translation from Zap. Nauchn. Semin. POMI 305, 101-120 (2003).
PDF BibTeX XML Cite
Full Text: DOI

Continuability of cyclic extensions of complete discrete valuation fields. (English. Russian original) Zbl 1140.11349

J. Math. Sci., New York 130, No. 3, 4643-4650 (2005); translation from Zap. Nauchn. Semin. POMI 305, 5-17 (2003).
MSC:  11S15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Main Field